# SDR SWIA200413474

- Difficulty date: June 12, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 20,319 hours, 29,171 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120283
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,924 hours, 2,888 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT AT FLAPS 25 DEGREES.  REPLACED FLAP HANDLE WITH SERVICEABLE.  OPERATIONAL CHECK GOOD.
